# SDR SCNA20250429134

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 61,641 hours, 27,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#!1 RIGHT EMERGENCY EXIT LIGHT FAILED, BULB WAS REPLACED  REF AMM 33-51-01 -  ROW 14 PLACARD ILLUMINATION LAMP ASSY. WAS RELAMPED AND A NEW FUSE INSTALLED TO NO EFFECT. SUSPECT BAD BALLEST ASSY P/N: 70-0366-11. REF CMM 33-21-43. AIPC 33-21-00-68.
